# SDR SIMA981421

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Part number: 6226342022
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4929 - AFTER TAKEOFF, CAPTAIN EFIS FAILED, NEXT CREW SMELLED SMOKE IN COCKPIT.  RETURNED TO JFK.  REMOVED AND REPLACED CAPTAINS EADI SCREEN IAW S7340 MM 34-24-10 GND.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
